# SDR USAA2010120992935

- Difficulty date: December 8, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 66,749 hours, 29,916 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 219
- Condition: Low Pressure
- Location: R2 Door
- Part time: 61,008 hours, 27,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 94 - PHX - EES - R-2 DOOR ASSIST BOTTLE LOW PRESSURE.  MAINTENANCE SERVICED R-2 DOOR ASSIST BOTTLE TO PROPER PRESSURE.
